Well I had my chemo on Monday and reported all was ok in the afternoon and in most respects it was to be fair, but I have to report the side effects that happened after.
Around 3pm on Monday I suddenly felt violently sick and was so, this seemed to come out of the blue a bit so caught me on the hop slightly, my Dad had come to visit me so was a bit of a “there one minute and gone the next” lol. After that I pretty much continued to be sick regularly until Tuesday 7:30pm when I ended up going to the Out of Hours Doctors at Cirencester Hospital after speaking to the chemo helpline and they advised I should call the out of hours and get given an anti sickness injection there. Once this was done (into my arm) I started to feel better. I was able to drink and keep fluids down as I was pretty dehyrated by this point.
I managed to eat some toast and lunch the next day followed by a hearty supper, so everything was looking up. After the meal Mum and I watched “Water with Elephants” the lovely movie that Di had lent me. During the film I kept thinking that it was going blurry so was squinting and rubbing my eyes but put it down to being tired. I went to bed feeling ok and was looking forward to heading home on Thursday as I needed to sort out clothes for a family funeral on Friday and also I had a family party with Di on Saturday and I felt it was time for me to come home and check my post and leave Mum and Ron in peace.
I got up early, packed my bags and started wandering out to the car and felt all dizzy and my vision was even worse, I carried on for a bit but after a while I told mum my vision was blurry and basically got upset as I so wanted to be able to nip home and retain some normality and Di had said she wanted to pop down and see me for the evening. Mum persuaded me to stay put for longer and not to worry. So I rang the chemo helpline and they said it was probably down to the Dexamethasone anti sickness drugs that I was on as that could cause blurred vision. Knowing that was a huge relief, especially when she said once I stop taking it (Thursday night was my last dose) it should start to wear off.
Thankfully that appears to be true, so now I am sat at home having ironed my clothes for the funeral this afternoon and have put the heating back on as its frickin freezing in my flat as I turned it all off while I was away. So I shall return home tonight then head to Di’s on Saturday in the day light as I will feel safer driving then.
So thats all for now folks xx